Some nonlinear three-dimensional motions of an elastic string

Philip Rosenau*, M. B. Rubin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The vector equation describing the nonlinear three-dimensional motion of an elastic string is recast into a "derived" vector equation which admits certain classes of exact separable solutions. Two classes of solutions are discussed which describe three-dimensional motion of the string.

Original languageEnglish
Pages (from-to)433-439
Number of pages7
JournalPhysica D: Nonlinear Phenomena
Volume19
Issue number3
DOIs
StatePublished - Apr 1986
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some nonlinear three-dimensional motions of an elastic string'. Together they form a unique fingerprint.

Cite this